Volume 12 (1969-1970)


1 (June), 2 (October), 3 (February)

Brooks, J. K.;
On Generalized Jacobians
pp. 1--6.
Turrittin, H. L.;
Convergent Solutions of Ordinary Linear Nonhomogeneous Differential Equations
pp. 7--21.
Yoshizawa, T.;
Asymptotically Almost Periodic Solutions of an Almost Periodic System
pp. 23--40.
Iwano, M.;
Analytic Expressions for Bounded Solutions of Nonlinear Ordinary Differential Equations with Briot-Bouquet Type Singularity
pp. 41--88.
Kato, J.;
Remarks on Linear Functional Differential Equations
pp. 89--98.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles